Algebraic properties of phases of the differential equation $y'=q(t)y$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 69-76
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1978_17_1_a7,
author = {Rach\r{u}nkov\'a, Irena},
title = {Algebraic properties of phases of the differential equation $y'=q(t)y$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {69--76},
year = {1978},
volume = {17},
number = {1},
mrnumber = {0554038},
zbl = {0423.34013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a7/}
}
TY - JOUR AU - Rachůnková, Irena TI - Algebraic properties of phases of the differential equation $y'=q(t)y$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1978 SP - 69 EP - 76 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a7/ LA - en ID - AUPO_1978_17_1_a7 ER -
%0 Journal Article %A Rachůnková, Irena %T Algebraic properties of phases of the differential equation $y'=q(t)y$ %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1978 %P 69-76 %V 17 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a7/ %G en %F AUPO_1978_17_1_a7
Rachůnková, Irena. Algebraic properties of phases of the differential equation $y'=q(t)y$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 69-76. http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a7/